CSpace
Some Uniform Estimates and Large-Time Behavior of Solutions to One-Dimensional Compressible Navier-Stokes System in Unbounded Domains with Large Data
Li, Jing1,2; Liang, Zhilei3
2016-06-01
Source PublicationARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
ISSN0003-9527
Volume220Issue:3Pages:1195-1208
AbstractWe study the large-time behavior of solutions to the initial and initial boundary value problems with large initial data for the compressible Navier-Stokes system describing the one-dimensional motion of a viscous heat-conducting perfect polytropic gas in unbounded domains. The temperature is proved to be bounded from below and above, independent of both time and space. Moreover, it is shown that the global solution is asymptotically stable as time tends to infinity. Note that the initial data can be arbitrarily large. This result is proved by using elementary energy methods.
DOI10.1007/s00205-015-0952-0
Language英语
Funding ProjectNational Center for Mathematics and Interdisciplinary Sciences, CAS ; NNSFC[11371348] ; NNSFC[11525106] ; NNSFC[11226163] ; NNSFC[11301422]
WOS Research AreaMathematics ; Mechanics
WOS SubjectMathematics, Applied ; Mechanics
WOS IDWOS:000371800100008
PublisherSPRINGER
Citation statistics
Cited Times:25[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22247
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, AMSS, Inst Appl Math, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
3.Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu 611130, Peoples R China
Recommended Citation
GB/T 7714
Li, Jing,Liang, Zhilei. Some Uniform Estimates and Large-Time Behavior of Solutions to One-Dimensional Compressible Navier-Stokes System in Unbounded Domains with Large Data[J]. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2016,220(3):1195-1208.
APA Li, Jing,&Liang, Zhilei.(2016).Some Uniform Estimates and Large-Time Behavior of Solutions to One-Dimensional Compressible Navier-Stokes System in Unbounded Domains with Large Data.ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,220(3),1195-1208.
MLA Li, Jing,et al."Some Uniform Estimates and Large-Time Behavior of Solutions to One-Dimensional Compressible Navier-Stokes System in Unbounded Domains with Large Data".ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 220.3(2016):1195-1208.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Jing]'s Articles
[Liang, Zhilei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Jing]'s Articles
[Liang, Zhilei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Jing]'s Articles
[Liang, Zhilei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.